Skip to main content

Categorified Donaldson-Thomas Theory

Publications

Tropical quantum field theory, mirror polyvector fields, and multiplicities of tropical curves

Author(s): Mandel, Travis; Ruddat, Helge
Published in: 2019

Theta bases and log Gromov-Witten invariants of cluster varieties

Author(s): Mandel, Travis
Published in: 2019

Virtual counts on Quot schemes and the higher rank local DT/PT correspondence

Author(s): Beentjes, Sjoerd; Ricolfi, Andrea
Published in: 2018

The local motivic DT/PT correspondence

Author(s): Davison, Ben; Ricolfi, Andrea
Published in: 2019

A proof of the Donaldson-Thomas crepant resolution conjecture

Author(s): Beentjes, Sjoerd; Calabrese, John; Rennemo, Jorgen Vold
Published in: 2018

Donaldson-Thomas invariants from tropical disks

Author(s): Cheung, Man-Wai; Mandel, Travis
Published in: 2019

Refined invariants of finite-dimensional Jacobi algebras

Author(s): Davison, Ben
Published in: 2019

Fano mirror periods from the Frobenius structure conjecture

Author(s): Mandel, Travis
Published in: 2019

Strong positivity for quantum theta bases of quantum cluster algebras

Author(s): Davison, Ben; Mandel, Travis
Published in: 2019

Deformed dimensional reduction

Author(s): Davison, Ben; Padurariu, Tudor
Published in: 2020

Enumerating coloured partitions in 2 and 3 dimensions

Author(s): BEN DAVISON, JARED ONGARO, BALÁZS SZENDRŐI
Published in: Mathematical Proceedings of the Cambridge Philosophical Society, 2018, Page(s) 1-27, ISSN 0305-0041
DOI: 10.1017/S0305004119000252